# SDR 2008UALA00989

- Difficulty date: February 21, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N488UA
- Make and model: Airbus A320-232
- Aircraft serial: 1680
- Aircraft time: 20,054 hours, 8,851 cycles
- Engine: Iae V2527A5
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOORBOARD RPL S GLS PNL.  ACCOMPLISHED FLOORBOARD REPLACEMENT.  **MAJOR REPAIR**.
